Funny you should mention that, but I take Effexor which is a SNRI (Lexapro is a SSRI, which is somewhat similar) and the only side effect has been a hissing sound in my head. It is not ringing in my ears (tinnitus) and the warnings describes it as "buzzing"... I refer to it as whistling, but hissing is closer than ringing.
I have never taken any psychotropic medication before, but considering all the good that Effexor has done for me, the constant noise is a small price to pay. It becomes stronger in the hours after I take it and diminishes by bedtime, but is always there. I have come to ignore it. Early on, when I first started taking it, I had a headache for a couple weeks, so the noise isn't so bad after all... it's better than the headache.
The only warnings I've found about Lexapro is be careful when taking cough medicine with it, also the PPI omeprazole if you have GERD. Like all SSRI's and SNRI's there is potential interaction with other serotonin specific agents, as well as a certain discontinuation syndrome (withdrawal) after long term use. Otherwise it seems to be pretty safe. I'll bet there are several others here who currently use it or have taken it in the past.